2 doctors weighed in:
My period color has changed from bright red to dark brown almost black. Should I be concerned?
2 doctors weighed in

Dr. Andrea Bretal
Internal Medicine
1 doctor agrees
In brief: It depends
It is usually related when taking birth control pills, depo shots or any other hormone method of contraception.
But it could also be pregnancy or other irregularities in menstrual periods, like hormonal changes related with stress, thyroid problems. If this is been going on for a while you should see your primary care physician to guide you better.

In brief: It depends
It is usually related when taking birth control pills, depo shots or any other hormone method of contraception.
But it could also be pregnancy or other irregularities in menstrual periods, like hormonal changes related with stress, thyroid problems. If this is been going on for a while you should see your primary care physician to guide you better.
Dr. Andrea Bretal
Dr. Andrea Bretal
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors